# SDR CALA2016081595649

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 58,413 hours, 23,957 cycles
- Engine: Iae V2522A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR ECAM CAUTION MESSAGE B HYD RESERVOIR OVEHEAT.   R & R BLUE SYSTEM ELECTIC HYD PUMP, CASE DRAIN FILTER, LP FILTER.  SERVICED. OPS NORMAL
